MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAS
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that the customer was hospitalized due to high blood glucose with blood glucose of over 400 mg/dl and it got to 500 mg/dl and 467 mg/dl, the customer current blood glucose was 466 mg/dl.The customer was hospitalized on (b)(6) 2018 morning.The drive support cap appears normal (slightly indented).The customer experienced symptoms such as tiredness, cramp, pain.The customer was treated with manual injections.The customer was wearing the insulin pump during the hospitalization.The insulin pump will not be returned for analysis.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7564718
Report Number3004209178-2018-76946
Device Sequence Number1760121
Product Code OYC
UDI-Device Identifier00643169478558
UDI-Public(01)00643169478558
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 06/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-722NAS
Device Catalogue NumberMMT-722NAS
Device Lot NumberB3722NASJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2018
Initial Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age62 YR
Patient Weight150